# SDR IPXA2021032767348

- Difficulty date: March 2, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft serial: 48800
- Aircraft time: 88,958 hours, 16,704 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: ADA766739
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CFWD LOWER CARGO HORIZONTAL BEAM IS CRACKED AT STA 6-73 AND X= 58.REMOVED AND REPLACED CRACKED FWD CARGO HORIZONTAL BEAM AT STA 6-73 AND X= 58 IAW SRM 51-33-01. (MINOR)
